MathSciNet Relay Station
MathSciNet bibliographic data
MR1136225 (93a:70002) 70-08 (65L06 70H05)
Okunbor, Daniel; Skeel, Robert D. Explicit canonical methods for Hamiltonian systems. Math. Comp. 59 (1992), no. 200, 439–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement